Recherche approfondie

par Année
par Auteur
par Thème
par Type

LUPM/Particules, Astroparticules, Cosmologie : Théorie
(334) Production(s)

<  1  2  3  4  5  6  7  8  9  10  11  12  13  14  15  16  17  18  19  20  21  22  23  24  25  26  27  28  29  30  31  32  33  34  35  36  37  38  39  40  41  42  43  44  45  46  47  48 >
--------------------
+ The processes of gluon fusion producing chargino or neutralino pairs at high energies arxiv link

Auteur(s): Gounaris G. J., Layssac Jacques, Renard F. M.

(Document sans référence bibliographique) 2010-12-06
Texte intégral en Openaccess : arXiv


--------------------
+ Amplitudes for $gg \to VV'$ and their high energy SUSY constraints arxiv link

Auteur(s): Gounaris G. j., Layssac Jacques, Renard F. M.

(Document sans référence bibliographique) 2010-05-27
Texte intégral en Openaccess : arXiv


--------------------
+ Semi-inclusive bottom-Higgs production at LHC: The complete one-loop electroweak effect in the MSSM arxiv link

Auteur(s): Beccaria M., Dovier G. O., Macorini G., Mirabella E., Panizzi L., Renard F. M., Verzegnassi C.

(Document sans référence bibliographique) 2010-05-05
Texte intégral en Openaccess : arXiv


--------------------
+ Generation of gravitational waves during early structure formation between cosmic inflation and reheating doi link

Auteur(s): Jedamzik K., Lemoine Martin, Martin Jerome

(Article) Publié: Journal Of Cosmology And Astroparticle Physics, vol. p.021 (2010)
Texte intégral en Openaccess : arxiv


--------------------
+ Collapse of Small-Scale Density Perturbations during Preheating in Single Field Inflation doi link

Auteur(s): Jedamzik K., Lemoine Martin, Martin Jerome

(Article) Publié: Journal Of Cosmology And Astroparticle Physics, vol. 09 p.034 (2010)
Texte intégral en Openaccess : arxiv


--------------------
+ The sigma and f_0(980) from Ke4 + pi-pi scatterings data doi link

Auteur(s): Mennessier Gerard, Narison S., Wang X. -G.

(Article) Publié: Physics Letters B, vol. 688 p.59-66 (2010)
Texte intégral en Openaccess : arxiv


--------------------
+ Asymptotic Helicity Conservation in SUSY doi link

Auteur(s): Gounaris G. J., Layssac Jacques, Renard F. M.

(Article) Publié: Progress Of Physics / Fortschritte Der Physik, vol. p.1-3 (2010)
Texte intégral en Openaccess : arxiv


<  1  2  3  4  5  6  7  8  9  10  11  12  13  14  15  16  17  18  19  20  21  22  23  24  25  26  27  28  29  30  31  32  33  34  35  36  37  38  39  40  41  42  43  44  45  46  47  48 >